# SDR ASAA2013120596750

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353527
- Condition: Corroded
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 25L BS 727G CORRODED.  REMOVED STRINGER CLIP, BLEND CORROSION, FOUND OUT OF LIMITS, FABRICATED NEW STRINGER CLIP, ALODINED, PRIMED, TOPCOATED AND REINSTALLED IAW SRM 53-00-07-1A-1, FIG 101, 51-40-02-0G-0, 51-40-05-0G-0, 51-10-02-0G-0, AMM 51-21-21-307-014 AND 51-21-99-307-022 AND DWG 69-35352-7.
